MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VITALIO; PACEMAKERS

BOSTON SCIENTIFIC CORPORATION VITALIO; PACEMAKERS
Model Number K272
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this patient with this pacemaker device exhibited t wave oversensing since last few months now.The patient had history of rapid ventricular response (rvr) and non-sustained episodes were noted on the presenting.Upon further review of the episodes, it looked like intermittent t wave oversensing.Technical services (ts) discussed options for optimizing sensitivity, retractor as much as possible to minimize twos and option of adjusting tachy detection as appropriate.This device remains in service, no adverse patient effects were reported.

Brand Name
VITALIO
Common Device Name
PACEMAKERS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17780863
Report Number2124215-2023-51380
Device Sequence Number6634078
Product Code LWP
UDI-Device Identifier00802526516955
UDI-Public00802526516955
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S143
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/16/2017
Device Model NumberK272
Device Catalogue NumberK272
Device Lot Number173312
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2023
Initial Report FDA Received Date09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexMale